MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFIRE 2 CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFIRE 2 CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0475100000
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the customer reported that hey used two items and neither of them worked correctly.There was no red ring on the end of the wand to show heat was getting the tip.Turned setting up on the machine to 11.Kept testing the two.Opened a third of the same lot number and it worked.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was discarded and was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: no function.Probable root cause: hardware failure.Software error due to hardware failure.Damaged receptacle board.Damaged power board.Front board failure.Loose flex cable.Damage to console during shipping/ handling.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.Insufficient cybersecurity (cf).The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG CROSSFIRE 2 CONSOLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24381551
Report Number0002936485-2026-00100
Device Sequence Number13391490
Product Code GEI
UDI-Device Identifier07613327058109
UDI-Public07613327058109
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0475100000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown